# SDR REXA2016092601867

- Difficulty date: September 26, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053115941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 AFT BULKHEAD WEB HAS CORROSION ABOVE CROSSBEAM.  REMOVED & REPLACED THE WEB IAW REO 670-53-11-594 REV A STEPS 3-12.
